| Model Number |
10013361T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's complaint of a chemo spill during an infusion could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported a chemo spill was caused by a leak at the engagement to the lower fitment during a patient's infusion.The chemo got on the patient's skin and clothes, but there was no patient harm.